# SDR UIEA2018092302034

- Difficulty date: September 23, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,947 hours, 15,658 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240162
- Part serial: 086C10159
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS. REMOVED AND REPLACED FWD CABIN TEMP SENSOR IAW AMM 21-61-02. OPS CHECK GOOD AT THIS TIME.
